Help please with tummy cramps. — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.

Help please with tummy cramps.

Suffering from tummy cramps in withdrawal does this ever go away? I've been suffering with my tummy for some time now, first having pain since taking meds at mental health hospital in the centre of my tummy. Then I had nightmares trying to cope on the meds out of hospital. I've successfully come off of one. I am losing my soulmate. I don't know why.

Please talk to me about all of it

Comments

  • Oxonlady
    Oxonlady Member Posts: 479 Pioneering
    Hi @popoplopl9, your first port of call ought to be your GP.
    I don't believe anyone on this forum would offer you any medical advice.
    I'm certainly not qualified to offer medical advice.
    I can only sympathise, as I have also experienced side effects and withdrawal symptoms with medication over the years.
    Please do speak to your GP and if the tummy pains get really bad, think about seeking urgent advice from NHS 111.

    Meanwhile, wishing you a speedy recovery. Take care. 
  • woodbine
    woodbine Member, Community Co-Production Group Posts: 7,768 Disability Gamechanger
    As @Oxonlady rightly points out we are not allowed to give medical advice as we are not doctors, please consult your GP for help ASAP
    Be extra nice to new members.
  • Lisatho11987777
    Lisatho11987777 Member Posts: 5,791 Disability Gamechanger
    @popoplopl9 hi as I said to you before it takes along time to go through withdrawal and that's what is happening as you already know 

    See if your doctor can give you any help or advice it will go away eventually once your body gets used to not haveing it try walking it off in the day time or have a a warm bath or use a hot water bottle wrapped in a towel to help with the cramping in your stomach you can get through this and you will feel alot better and you will have a better life 

    Try phoneing mind and talk to them 
    You will be ok once you have come out of withdrawal 
  • janer1967
    janer1967 Member Posts: 16,489 Disability Gamechanger
    Try massaging your tummy also laying on your tummy 

    Fizzy drinks can also help but not too much just a glass 

    But as others have said your gp is best to talk to 

    What di you mean you are losing your soul mate 
  • Ross_Scope
    Ross_Scope Posts: 7,500 Scope online community team
    edited March 2021
    Hello @popoplopl9

    Sorry to hear you aren't feeling too good at the minute, I do hope you start to feel better soon. Have you spoken with your GP about your symptoms?
    Online Community Coordinator

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Did you receive a helpful reply to your discussion? Fill out our feedback form and let us know about it.

Brightness

Complete our feedback form and tell us how we can make the community better.